# SDR 2005UALA00080

- Difficulty date: January 20, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 38,784 hours, 13,377 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1480 FRAME IS DENTED ON INBD FLANGE, APPROXIMATELY STR 26L.   REPAIRED FRAME FLANGE WITH NESTED J-ANGLE REPAIR.
